Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jun 18, 2011, 2:38 PM CDT for 6 counties in Texas. It took effect at Jun 19, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2011, 2:38 PM CDT (19:38 UTC)
- In effect from
- Jun 19, 2011, 12:00 PM CDT
- Expired
- Jun 19, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 113 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- -0.5
- Supercell composite
- -4.2
The text
As transmitted, in the capitals the NWS used until 2016.
048 WWUS84 KCRP 181938 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 238 PM CDT SAT JUN 18 2011 ...CRITICAL FIRE DANGER CONDITIONS ARE EXPECTED ON SUNDAY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS ON SUNDAY AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY. MEANWHILE...HUMIDITIES WILL FALL BELOW 30 PERCENT ACROSS THIS AREA. TXZ229-230-239-240-190345- /O.NEW.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 238 PM CDT SAT JUN 18 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR THE BRUSH COUNTRY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY. * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES WILL AVERAGE BETWEEN 25 AND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ MB
3 follow-up statements
694 WWUS84 KCRP 190312 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1012 PM CDT SAT JUN 18 2011 ...CRITICAL FIRE DANGER CONDITIONS ARE EXPECTED ON SUNDAY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS SUNDAY AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY. MEANWHILE...HUMIDITIES WILL FALL BELOW 30 PERCENT ACROSS THIS AREA. TXZ229-230-239-240-191600- /O.CON.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 1012 PM CDT SAT JUN 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR THE BRUSH COUNTRY... * AFFECTED AREAS...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES WILL AVERAGE BETWEEN 25 AND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ RH/MB
611 WWUS84 KCRP 190929 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 429 AM CDT SUN JUN 19 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS THIS AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN COASTAL BEND. MEANWHILE...HUMIDITY WILL FALL BELOW 30 PERCENT ACROSS THIS AREA. TXZ231-241-192300- /O.EXA.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/ LIVE OAK-JIM WELLS- 429 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE WESTERN COASTAL BEND... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * AFFECTED AREAS...LIVE OAK...JIM WELLS. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 20 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 25 AND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ229-230-239-240-192300- /O.CON.KCRP.FW.W.0019.110619T1700Z-110620T0200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 429 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE BRUSH COUNTRY... * AFFECTED AREAS...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TMT
433 WWUS84 KCRP 192038 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 PM CDT SUN JUN 19 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS THIS AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN COASTAL BEND. MEANWHILE...HUMIDITY WILL FALL BELOW 30 PERCENT ACROSS THIS AREA. TXZ229-239-200330- /O.NEW.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/ /O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/ LA SALLE-WEBB- 338 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY. * AFFECTED AREAS...LA SALLE...WEBB. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ230-231-240-241-200200- /O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/ MCMULLEN-LIVE OAK-DUVAL-JIM WELLS- 338 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MCMULLEN AND DUVAL COUNTIES... * AFFECTED AREAS...MCMULLEN...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jun 18, 12:23 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 18, 12:23 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1223 PM CDT SAT JUN 18 2011
.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
&&
.AVIATION...SCT-BKN CUMULUS WL CONTINUE TO MIX OUT ACROSS THE
COASTAL BEND THROUGH THE AFTN AS DRIER AIR ALOFT MIXES DOWNWARD.
HOWEVER...LOW CLOUDS ARE EXPECTED TO REDEVELOP AFTER 01Z THIS
EVENING AND CONTINUE THROUGH 14Z SUNDAY. THESE CLOUDS WL BE MOSTLY
CONFINED TO AREAS EAST OF HIGHWAY 281. MVFR CEILINGS ARE EXPECTED
AT TIMES ESPECIALLY ACROSS ALI AND VCT DURING THIS TIME FRAME. A
GRADUAL LIFTING OF CEILINGS IS EXPECTED AFTER 14Z SUNDAY AS THE
WHOLE PROCESS REPEATS ITSELF. WIND GUSTS ON SUNDAY ARE EXPECTED TO
BE CLOSER TO 30 KT AT TIMES.
&&
.PREV DISCUSSION... /ISSUED 1041 AM CDT SAT JUN 18 2011/
DISCUSSION...THE COMBINATION OF THE DECENT THERMAL GRADIENT AND
TIGHTENING PRESSURE GRADIENT DUE TO LOW PRESSURE IN OKLAHOMA WL
PRODUCE BREEZY/WINDY CONDITIONS THROUGH THE WEEKEND. THIS WL
TRANSLATE INTO LOW-END SMALL CRAFT ADVY CONDITIONS FOR THE BAYS
AND NEARSHORE WATERS FOR THIS AFTN AND TNT. WL KEEP THE OFFSHORE
WATERS OUT OF THE ADVY FOR NOW GIVEN THE SLIGHTLY WEAKER GRADIENT
IN THIS RGN. THE NEXT ISSUE WL BE THE HIGH HEAT INDICES. MOST OF
THE CWA WL ONCE AGAIN BE IN THE 105 TO 109 RANGE. HOWEVER...A FEW
LOCATIONS WL REACH 110 OR EVEN SLIGHTLY EXCEED IT THIS AFTN. STILL
FEEL THAT IT WL NOT LAST LONG ENOUGH OR BE WIDESPREAD ENOUGH TO
WARRANT A HEAT ADVY. IN TERMS OF HIGH TEMPS FOR TDA...LEANED TWDS
THE RAW NAM12 TEMPS AND THE HIGHS FROM YDA.
FIRE WEATHER...HUMIDIITES ARE EXPECTED TO FALL BELOW 30 PERCENT
ACROSS THE WESTERN BRUSH COUNTRY BOTH THIS AFTN AND SUNDAY AFTN.
HOWEVER...THE WINDS TDA WL BE VERY BORDERLINE FOR A RED FLAG
WARNING. THERE WL LKLY BE SOME GUSTS TO 25 MPH BUT IT WL NOT BE
FREQUENT ENOUGH TO WARRANT A WARNING ATTM. FOR NOW...WL MAINTAIN
THE CURRENT RFD STATEMENT. SINCE THE GRADIENT IS EXPECTED TO BE
SLIGHTLY STRONGER ON SUNDAY...A FIRE WEATHER WATCH OR EVEN A RED
FLAG WARNING MAY BE NEEDED FOR THIS PORTION OF THE CWA ON SUNDAY
AFTN/EVE. WL MAKE THE FINAL DECISION WITH THE AFTN PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 98 80 96 80 96 / 0 0 0 0 10
VICTORIA 100 78 97 78 97 / 0 0 0 0 10
LAREDO 113 82 109 82 108 / 0 0 0 0 10
ALICE 106 78 100 78 101 / 0 0 0 0 10
ROCKPORT 94 82 92 83 92 / 0 0 0 0 10
COTULLA 109 77 106 77 104 / 0 0 0 0 10
KINGSVILLE 103 78 98 80 98 / 0 0 0 0 10
NAVY CORPUS 93 82 91 82 91 / 0 0 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM CDT SUNDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT
ARANSAS TO PORT O'CONNOR.
&&
MBHazardous weather outlook, Jun 18, 5:36 AM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 536 AM CDT SAT JUN 18 2011 TXZ229>234-239>247-191045- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 536 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY FOR LOCATIONS WEST OF HIGHWAY 281. IN ADDITION...HEAT INDEX VALUES WILL RANGE BETWEEN 105 TO 110 DEGREES THIS AFTERNOON AND EARLY EVENING ACROSS MUCH OF SOUTH TEXAS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY FOR THE BEACHES OF THE MIDDLE TEXAS COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED FIRE DANGER THREAT WILL EXIST ACROSS THE WESTERN COASTAL BEND AND BRUSH COUNTRY DURING THE AFTERNOON AND EARLY EVENING HOURS SUNDAY AND MONDAY. THE AFTERNOON HEAT INDEX VALUES WILL BE BETWEEN 105 AND 110 DEGREES SUNDAY AND MONDAY OVER INLAND AREAS OF SOUTH TEXAS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR THE BEACHES OF THE MIDDLE TEXAS COAST SUNDAY THROUGH WEDNESDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-191045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 536 AM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AT TIMES TODAY ACROSS THE MIDDLE TEXAS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SUNDAY THROUGH MONDAY NIGHT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:10 AM CDT | Small Craft Advisory | CRP | 23 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.